Alabama, 2011Heavy Snow and Winter Weather in Alabama, February 9 to 10, 2011
February 9 to 10, 2011 · NWS BMX · 23 events in 23 counties and zones
A low pressure system formed off the Texas coast in the Gulf of Mexico during the overnight hours of Tuesday, February 8th. This surface low tracked eastward along the coast during the morning of Wednesday, February 9th, dragging moisture northward from the Gulf of Mexico and pulling cold air in from the north.
Every event with a place to put it; 23 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 23
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A low pressure system formed off the Texas coast in the Gulf of Mexico during the overnight hours of Tuesday, February 8th. This surface low tracked eastward along the coast during the morning of Wednesday, February 9th, dragging moisture northward from the Gulf of Mexico and pulling cold air in from the north. The combination of the moisture and cold air brought snowfall to much of Central Alabama. The first report of snow was in Hamilton in Marion county beginning around 4 pm. As the precipitation moved through the state, many areas started out as light rain due to temperatures warming to around 50 degrees during the afternoon, especially across the southern counties of Central Alabama, but the cold air was not far behind. Snowfall totals ranged from 4 inches in Lamar county to Trace amounts along the Interstate 85 corridor. Cold temperatures overnight resulted in icy and slick travel conditions through the overnight hours.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before the first event at Feb 9, 3:07 PM CST, 38 minutes earlier.
Area forecast discussion, Feb 9, 3:07 PM CST, 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
307 PM CST WED FEB 9 2011
.DISCUSSION...
"THE WAITING IS THE HARDEST PART..." AS OLD MAN WINTER LEAVES A
PARTING SHOT FOR PUNXSUTAWNEY PHIL.
THE STAGE IS SET...AND NOW WE WATCH AND WAIT FOR THE PRECIPITATION
TO MOVE ON IN. I DIDN'T MAKE A LOT OF CHANGES SINCE THE NOON FIRST
PERIOD UPDATE...AND I REMAIN COMFORTABLE (OR MAYBE "COMFORTABLY
NUMB") WITH THE ONGOING SNOW TIMING AND AMOUNTS FORECAST.
MID-AFTERNOON MESO-ANALYSIS REVEALS A SURFACE LOW NEAR BATON
ROUGE...WITH THE FRONTAL TROUGH EXTENDING SOUTHWEST AND NORTHEAST
FROM THE LOW. IT LOOKS LIKE THAT SURFACE TROUGH IS DISPLACED A BIT
SOUTHEAST OF THE THERMAL GRADIENT. THE CLOUDS HAVE BEEN MOVING IN
AND OUT OF CENTRAL ALABAMA THROUGH THE DAY...WHICH CAUSED SOME
TEMPERATURES SWINGS. MOST SPOTS GOT INTO 40S...WITH THE SOUTHERN
MOST LOCATIONS ACTUALLY TOUCHING 50 DEGREES. BUT THE COLD FRONT IS
REAL...AS THE TEMPERATURE AT HALEYVILLE DROPPED TO 6 DEGREES (TO
34F) BETWEEN 1 AND 2 PM...AND CULLMAN/VINEMONT DROPPED FROM 45 TO
36 DEGREES BETWEEN 2 AND 241 PM.
LOOKING TO OUR WEST...SNOW AREA CONTINUES TO MAKE STEADY PROGRESS
EASTWARD. IMPRESSIVE SNOWFALL RATES RIGHT FROM THE ONSET OF SNOW
AT PLACES LIKE OXFORD AND TUPELO. GRANTED...THAT AREA REMAINED
MUCH COLDER THROUGH THE AFTERNOON COMPARED TO CENTRAL ALABAMA. BUT
I THINK THE COLD COULD ACTUALLY REMAIN JUST AHEAD OF THE SNOW
SHIELD FOR A WHILE. NOT TO MENTION THE COOLING ASSOCIATED WITH
NIGHT FALL.
THE BIG QUESTION REMAINS -- DOES THE BIG NORTH MS PRECIP AREA
LARGELY REMAIN INTACT...OR DOES RAINFALL INCREASE CLOSER TO THE
SURFACE LOW AND ATTACHED SURFACE TROUGH...CUTTING OFF THE MOISTURE
FARTHER NORTH? MY GUT FEELING IS THAT A LITTLE OF BOTH WILL
HAPPEN...BUT THAT CURRENT SNOW AREA IS JUST SO BIG AND MENACING TO
IGNORE. SO...LIKE I SAID...I AM STILL COMFORTABLE (BUT NOT
COMPLETELY CONFIDENT) IN THE HAVING THE HIGHEST SNOWFALL
ACCUMULATIONS FORECAST IN OUR NORTHWEST COUNTIES. THE HIGHEST
LIQUID EQUIVALENT QPF COULD VERY WELL END UP BEING IN THE US-80
AND I-85 ZONE...BUT I THINK A LOT OF THAT MAY END UP BEING RAIN
BEFORE CHANGING OVER LATER TONIGHT. HAVING SAID THAT...I AM NOT
CONFIDENT ENOUGH IN THAT "MOSTLY RAIN" SCENARIO TO LOWER THE
WINTER STORM WARNING. THE POSSIBILITY OF A MESOSCALE SNOW BAND
SETTING UP ALONG THE SURFACE TROUGH SCARES ME ENOUGH TO LEAVE THE
WSW AS IS.
WILL CARRY A LIGHT MIXTURE IN THE EAST/SOUTHEAST IN THE 09Z-12Z
PERIOD. CONDITIONS THEN DRY OUT AND REMAIN DRY FOR THE REMAINDER
OF THE 7 DAY FORECAST. TEMPERATURE FORECAST OVER THE NEXT COUPLE
DAYS IS HIGHLY DEPENDENT ON SNOWFALL TONIGHT. ONCE WE GET TO THE
WEEKEND...ALL SIGNS CONTINUE TO POINT TOWARD MODERATING TREND INTO
NEXT WEEK.
/61/
&&
.AVIATION...18Z TAF DISCUSSION.
VFR CONDITIONS ARE EXPECTED TO LAST AT LEAST THROUGH THIS AFTERNOON
FOR ALL TAF SITES... WITH OVERCAST TO BROKEN ALTOSTRATUS LINGERING
THROUGH THE AFTERNOON. TCL...EET...AND BHM WILL SEE A WINDOW OF
CLEAR CONDITIONS FOR A FEW HOURS...BUT THEN GRADUALLY CLOUD OVER
LATER THIS AFTERNOON. CONDITIONS WILL BEGIN TO DETERIORATE
RAPIDLY LATE THIS AFTERNOON...AS WINTRY PRECIP BEGINS TO IMPACT THE
WESTERN PORTIONS OF THE AREA BY 22Z. EXPECTING MVFR CONDITIONS AT
THE ONSET...THEN GOING DOWN TO IFR BY 01-02Z ACROSS THE NORTHERN
SITES. THE FORECAST CHALLENGE WILL BE WHERE THE HEAVIER SNOW BAND
WILL SET UP FROM 02-06Z ACROSS THE NORTHERN LOCATIONS. WENT AHEAD
AND PLACED A TEMPO GROUP AT TCL...BHM...AND EET FOR THE POSSIBILITY
OF THE HEAVIER SNOW BAND TO MOVE THROUGH JUST BEFORE MIDNIGHT...WITH
VISIBILITIES OF 1/2SM. MGM AND TOI WILL NOT BE IMPACTED AS MUCH AS
OUR NORTHERN LOCATIONS...AND EXPECTING THE POSSIBILITY OF -SN AT
MGM...AND ALL RAIN FOR TOI. ALL LOCATIONS WILL SEE IFR CONDITIONS
THROUGH THE END OF THE PERIOD.
NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED
TO THE END OF THE FORECAST THROUGH THE END OF THE 2010/2011 WINTER
SEASON. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS
AND MONITORED FOR ACCURACY.
56/GOGGINS
&&
.PRELIMINARY POINT TEMPS/POPS...
GADSDEN 25 36 19 48 20 / 100 10 0 0 0
ANNISTON 30 39 19 48 22 / 100 10 0 0 0
BIRMINGHAM 26 38 19 49 25 / 100 10 0 0 0
TUSCALOOSA 27 38 19 49 24 / 100 0 0 0 0
CALERA 28 38 22 49 25 / 100 10 0 0 0
AUBURN 31 42 20 49 19 / 100 10 0 0 0
MONTGOMERY 31 41 24 48 25 / 100 10 0 0 0
TROY 32 44 24 50 21 / 100 10 0 0 0
&&
.BMX WATCHES/WARNINGS/ADVISORIES...
WINTER STORM WARNING FROM 6 PM THIS EVENING TO 6 AM CST THURSDAY
FOR THE FOLLOWING COUNTIES: AUTAUGA...BIBB...BLOUNT...CALHOUN...
CHAMBERS...CHEROKEE...CHILTON...CLAY...CLEBURNE...COOSA...
DALLAS...ELMORE...ETOWAH...HALE...JEFFERSON...LEE...LOWNDES...
MACON...MARENGO...MONTGOMERY...PERRY...RANDOLPH...SHELBY...ST.
CLAIR...TALLADEGA...TALLAPOOSA.
WINTER STORM WARNING UNTIL 6 AM CST THURSDAY FOR THE FOLLOWING
COUNTIES: FAYETTE...GREENE...LAMAR...MARION...PICKENS...SUMTER...
TUSCALOOSA...WALKER...WINSTON.
&&
Hazardous weather outlook, Feb 9, 3:20 PM CST, 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
320 PM CST WED FEB 9 2011
ALZ011>015-017>050-101225-
AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE-
CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-
JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-
PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA-
TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON-
320 PM CST WED FEB 9 2011
THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
SNOW IS LIKELY ACROSS MUCH OF CENTRAL ALABAMA BEGINNING AS EARLY AS
THIS AFTERNOON AFTERNOON IN THE NORTHWEST...AND LASTING THROUGH THE
OVERNIGHT HOURS. SNOWFALL WILL TAPER OFF FROM WEST TO EAST AFTER
MIDNIGHT...WITH MOST OF THE PRECIPITATION EAST OF THE AREA BY
SUNRISE THURSDAY MORNING. SNOW MAY MIX WITH RAIN AT TIMES...BUT ANY
HAZARDOUS IMPACTS WILL MOST LIKELY BE FROM SNOW. AT THIS TIME THE
HIGHEST ACCUMULATIONS ARE EXPECTED ACROSS AREAS SOUTH OF I-20 AND
NORTH OF A LINDEN TO PRATTVILLE TO LAFAYETTE LINE. FOR A MAP OF
FORECAST SNOW TOTALS...PLEASE VISIT THE NATIONAL WEATHER SERVICE
BIRMINGHAM WEB SITE.
.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
BEHIND THIS SYSTEM...A COLD AIR MASS IS EXPECTED TO MOVE INTO THE
SOUTHEAST WHICH COULD BRING A HARD FREEZE TO PORTIONS OF CENTRAL
ALABAMA FRIDAY MORNING.
.SPOTTER INFORMATION STATEMENT...
ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BECOME
NECESSARY WEDNESDAY NIGHT DUE TO THE POSSIBILITY OF SNOW.
In the hours before
Special weather statement, Feb 9, 2:54 PM CST, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
254 PM CST WED FEB 9 2011
ALZ011>015-017>045-047-101200-
AUTAUGA-BIBB-BLOUNT-CALHOUN-CHAMBERS-CHEROKEE-CHILTON-CLAY-CLEBURNE-
COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE-JEFFERSON-LAMAR-LEE-
LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY-PICKENS-RANDOLPH-
SHELBY-ST CLAIR-SUMTER-TALLADEGA-TALLAPOOSA-TUSCALOOSA-WALKER-
WINSTON-
254 PM CST WED FEB 9 2011
...HAZARDOUS TRAVEL CONDITIONS LIKELY OVERNIGHT AND THURSDAY
MORNING...
A STRONG STORM SYSTEM CROSSING CENTRAL ALABAMA WILL RESULT IN
ACCUMULATING SNOWFALL...BEGINNING LATE THIS AFTERNOON IN WEST
CENTRAL ALABAMA AND QUICKLY SPREADING EASTWARD AFTER SUNSET. SNOW
ACCUMULATING ON AREA ROADWAYS COULD RESULT IN HAZARDOUS TRAVEL
CONDITIONS OVERNIGHT THROUGH THURSDAY MORNING. AS TEMPERATURES
DROP BELOW FREEZING...SLICK SPOTS WILL DEVELOP ON BRIDGES AND
OVERPASSES FIRST WITH SECONDARY ROADWAYS BECOMING INCREASINGLY
HAZARDOUS WITH TIME. SNOWFALL COULD REMAIN ON THE ROADWAYS THROUGH
THURSDAY MORNING...BEFORE TEMPERATURES WARM ABOVE FREEZING.
IF YOU MUST TRAVEL OVERNIGHT INTO THURSDAY MORNING...PLEASE DO SO
WITH EXTREME CAUTION. IF YOU ARE PLANNING TO HEAD OUT EARLY THURSDAY
MORNING...ALLOW EXTRA TRAVEL TIME. TEMPERATURES SHOULD CLIMB
ABOVE FREEZING THURSDAY AFTERNOON...EXCEPT FOR THE NORTHWEST
COUNTIES WHERE HIGHS ARE EXPECTED TO BE NEAR FREEZING.
Heavy Snow, Marion
- When
- February 9, 3:45 PM CST to 9:45 PM CST
- Where
- Marion forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 34.137, -87.887 (the zone’s center; the record gives no point)
Snowfall totals averaged 3.5 inches across the county, with some locations receiving over 4 inches.
Heavy Snow, Winston
- When
- February 9, 3:45 PM CST to 10:00 PM CST
- Where
- Winston forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 34.149, -87.374 (the zone’s center; the record gives no point)
Snowfall totals averaged 2.3 inches across the county.
Heavy Snow, Lamar
- When
- February 9, 3:45 PM CST to 9:45 PM CST
- Where
- Lamar forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 33.779, -88.097 (the zone’s center; the record gives no point)
Snowfall totals averaged 3.9 inches across the county, with some locations in the northeast and central portions of the county receiving over 4 inches.
Heavy Snow, Fayette
- When
- February 9, 4:10 PM CST to 10:15 PM CST
- Where
- Fayette forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 33.721, -87.739 (the zone’s center; the record gives no point)
Snowfall totals averaged 4.1 inches across the county.
Heavy Snow, Walker
- When
- February 9, 4:10 PM CST to 11:00 PM CST
- Where
- Walker forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 33.803, -87.297 (the zone’s center; the record gives no point)
An average of 2.3 inches of snow fell across the county.
Heavy Snow, Tuscaloosa
- When
- February 9, 4:10 PM CST to 11:30 PM CST
- Where
- Tuscaloosa forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 33.290, -87.525 (the zone’s center; the record gives no point)
Snowfall totals averaged 3.1 inches across the county. Locations in the northern portions of the county received over an inch of snow.
Heavy Snow, Pickens
- When
- February 9, 4:15 PM CST to 10:15 PM CST
- Where
- Pickens forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 33.281, -88.089 (the zone’s center; the record gives no point)
An average of 2.5 inches of snow fell across the county, with the higher amounts occurring in the northwest portion of the county.
Winter Weather, Greene
- When
- February 9, 5:15 PM CST to 11:00 PM CST
- Where
- Greene forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 32.853, -87.952 (the zone’s center; the record gives no point)
Light snowfall across the county resulted in reduced visibilities and hazardous travel conditions.
Heavy Snow, Jefferson
- When
- February 9, 5:20 PM CST to 11:30 PM CST
- Where
- Jefferson forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 33.554, -86.896 (the zone’s center; the record gives no point)
Snowfall totals averaged 2.6 hours across the county, with some areas receiving over 4 inches.
Winter Weather, Blount
- When
- February 9, 5:20 PM CST to 11:30 PM CST
- Where
- Blount forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 33.981, -86.567 (the zone’s center; the record gives no point)
Light snowfall across the county resulted in reduced visibilities and hazardous travel conditions.
Winter Weather, Cherokee
- When
- February 9, 5:30 PM CST to February 10, 12:45 AM CST
- Where
- Cherokee forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 34.176, -85.604 (the zone’s center; the record gives no point)
Light snowfall across the county resulted in reduced visibilities and hazardous road conditions.
Winter Weather, Randolph
- When
- February 9, 5:45 PM CST to February 10, 2:00 AM CST
- Where
- Randolph forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 33.294, -85.459 (the zone’s center; the record gives no point)
Light snowfall across the county resulted in reduced visibilities and hazardous road conditions.
Heavy Snow, Hale
- When
- February 9, 6:00 PM CST to 11:30 PM CST
- Where
- Hale forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 32.763, -87.629 (the zone’s center; the record gives no point)
An average of 2 inches of snow fell across the county with northern areas receiving up to 2.5 inches.
Winter Weather, Tallapoosa
- When
- February 9, 6:00 PM CST to February 10, 2:00 AM CST
- Where
- Tallapoosa forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 32.862, -85.797 (the zone’s center; the record gives no point)
Light snowfall across the county resulted in reduced visibilities and hazardous road conditions.
Heavy Snow, Shelby
- When
- February 9, 6:15 PM CST to February 10, 12:30 AM CST
- Where
- Shelby forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 33.264, -86.661 (the zone’s center; the record gives no point)
An average of 2 inches of snow fell across the county, with some locations receiving 2.2 inches.
Heavy Snow, Etowah
- When
- February 9, 6:45 PM CST to February 10, 12:30 AM CST
- Where
- Etowah forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 34.045, -86.035 (the zone’s center; the record gives no point)
Snowfall totals average 1.9 inches across the county. Locations in the western portion of the county received up to 2.8 inches.
Heavy Snow, Chilton
- When
- February 9, 7:00 PM CST to February 10, 12:45 AM CST
- Where
- Chilton forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 32.848, -86.719 (the zone’s center; the record gives no point)
An average of 1.5 inches of snow fell across the county, with locations in and around Clanton receiving up to 2.5 inches.
Heavy Snow, Talladega
- When
- February 9, 7:00 PM CST to February 10, 12:45 AM CST
- Where
- Talladega forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 33.380, -86.166 (the zone’s center; the record gives no point)
Snowfall totals average 2.3 inches across the county.
Heavy Snow, Cleburne
- When
- February 9, 7:00 PM CST to February 10, 12:30 AM CST
- Where
- Cleburne forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 33.675, -85.519 (the zone’s center; the record gives no point)
Snowfall totals average 2 inches across the county. Locations in the southwestern portions of the county received up to 3 inches of snow.
Heavy Snow, Clay
- When
- February 9, 7:30 PM CST to February 10, 1:45 AM CST
- Where
- Clay forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 33.269, -85.861 (the zone’s center; the record gives no point)
Snowfall totals average 2 inches across the county.
Heavy Snow, Coosa
- When
- February 9, 8:00 PM CST to February 10, 1:45 AM CST
- Where
- Coosa forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 32.936, -86.248 (the zone’s center; the record gives no point)
Snowfall totals averaged 1 inch across the county. Locations in the northwest portions of the state received 2 inches of snow.
Winter Weather, Autauga
- When
- February 9, 9:30 PM CST to February 10, 1:00 AM CST
- Where
- Autauga forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 32.535, -86.643 (the zone’s center; the record gives no point)
Snowfall across the county resulted in reduced visibilities and hazardous travel conditions.
Winter Weather, Elmore
- When
- February 9, 9:30 PM CST to February 10, 1:45 AM CST
- Where
- Elmore forecast zone
- Reported by
- Emergency Manager
- Coordinates
- 32.597, -86.149 (the zone’s center; the record gives no point)
Light snowfall across the county resulted in reduced visibilities and hazardous travel conditions.
- Heavy Snow
- Snowfall reaching the local warning threshold without the other hazards of a winter storm.
- Winter Weather
- Snow, sleet or freezing rain below warning levels that still caused disruption, damage or casualties.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heavy Snow and Winter Weather in Tennessee, February 9, 201167 injured · 39 events
- Heavy Snow and Winter Weather in Kentucky, February 9 to 10, 20111 death · 24 events
- Winter Weather in Illinois, February 9, 20111 death · 12 events
- Heavy Snow in Mississippi, February 9 to 10, 2011$9.2 million · 28 events
- Cold in New Mexico, February 9, 20111 death · 1 event
- Heavy Snow in Arkansas, February 9, 2011$700,000 · 2 events
- Winter Storm and Winter Weather in Kentucky, February 9 to 10, 2011$35,000 · 60 events
- Heavy Snow in Louisiana, February 9, 2011$490,000 · 3 events
- Heavy Snow and Winter Weather in Georgia, February 9 to 10, 201170 events
- Lake-Effect Snow in New York, February 9 to 10, 2011$125,000 · 3 events
- Heavy Snow and Winter Weather in Missouri, February 9, 20115 injured · 10 events
- Heavy Snow and Winter Weather in Arkansas, February 9 to 10, 201145 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 288373, 288374, 288375, 288376, 288377, 288379, 288378, 289323, 289306, 289327, 289330, 289331, 289300, 289333, 289311, 289315, 289312, 289317, 289319, 289320, 289321, 289328, 289329.